# SDR R61A2021042400359

- Difficulty date: April 8, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 17015171001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FRAME 3 RH COULMN ON SPDA RACK FOUND CRACKED, AAR MX REPLACED COLUM PN 170-15171-001 IAW SRM 51-41-01. SEE AAR NRC# 4500895-1000-0077 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION
